# SDR SWAA2021122245803

- Difficulty date: November 19, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOORBEAM, LBL23 AND BS 312.  REMOVED CORROSION IAW SRM 51-10-92-0G-0. COMPLETED FABRICATION OF REPAIR PARTS FOR THE FLOORBEAM IAW SRM 53-10-51-2R-17, REPAIR 17.   TREATED AND PRIMED ALL REPAIR PARTS IAW AMM=51-00-58-201 AND AMM 51-21-72-370-802, STEP 29.  INSTALLED REPAIR IAW SRM 51-40-02-0G-0, AND SRM 53-10-51-2R-17, REPAIR 17.
